# SDR V0XD20171005002

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELECTRICAL EQUIPMENT BAR FLOOR WEB CRACKED ON LT SIDE,  BS 192.  REPAIRED THE WEB IAW REO 670-53-11-509, REV D, NDTM PART 1 51-20-006-250 AND SRM 51-25-21.
